|problem with Egrifta
Apr 29, 2011
I know that Egrifta is a new medication to help with the lypodystrophy. My problem is both stomach and back of the neck area. My doctor put me on Egrifta and I had side effect of the hives within the first week. Do you know if any other medication for this problem is in the works and ready to be released soon or not?
Response from Dr. Henry
I am unaware of any product that is currently in development and likely to be available anytime soon for the treatment of HIV-related lipodystrophy (specifically fat gain). Growth hormone can also decrease fat but is also expensive, has to be injected, and generally has more side effects than Egrifta. If any reader is aware of a promising drug in development please post. KH
Excessive weight gain around the belly
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.